MathSciNet Relay Station
MathSciNet bibliographic data
MR2494779 (2009m:39007) 39A11 (39A10)
Andruch-Sobiło, Anna; Drozdowicz, Andrzej Asymptotic behaviour of solutions of third order nonlinear difference equations of neutral type. Math. Bohem. 133 (2008), no. 3, 247–258.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement